| Catalog Number |
C-TPN-3.0-55 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/16/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the line "broke where thick meets thin." it was also reported that the repair was "difficult" and a "very short amount left to try to put repair kit onto." the repair kept bouncing out and wouldn¿t stay in place so it took longer than usual to repair.No adverse effects to the patient were reported as a result of the product problem.